# SDR DL72S001513

- Difficulty date: August 3, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 64,096 hours, 49,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651632581
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE IN THE LT AND RT OVERWING EXIT FRAMES AT FS 761, DAMAGE FOUND IN BOTH THE I/B AND O/B CHORDS.  THE LT FRAME DAMAGE AT THE 4TH FASTENER ABOVE THE FLOOR LINE.  THE RT FRAME DAMAGE AT THE THIRD FASTENER ABOVE THE FLOOR LINE.  ER/A 334726-14AD REV A.
